MAUDE Adverse Event Report: LUMENISLTD STELLAR; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENISLTD STELLAR; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number STELLAR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility by phone or mail to obtain more information, incident form, and photos that were sent without photos.An examination of the subject device was done by a lumenis service engineer.Ce was onsite on (b)(6) 2021 for evaluation.He didn't detect any errors at startup.He checked energy output on ipl and resurfx and confirmed within specification and works well.All settings and energy output on ipl and resurfx meets factory specifications.No issues found.A device malfunction is not the suspected root cause of the adverse event.Although incident forms were sent lumenis clinical director wasn't able to complete the evaluation.Future analysis will take place.While the information received to date does not confirm that a serious injury occurred, because of the lack of information regarding the chance of permanent impairment, the company is reporting the event in an abundance of caution.Based on the information provided a root cause cannot be determined at this time.Device malfunction has been determined not to be the cause of the adverse event.Should additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burns on an unknown area following treatment with a lumenis stellar device.

Brand Name
STELLAR
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENISLTD
6 hakidma street
yokneam, 20692
IS  20692
MDR Report Key11325998
Report Number3004135191-2021-00010
Device Sequence Number14322298
Product Code GEX
UDI-Device Identifier07290109144726
UDI-Public07290109144726
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTELLAR
Device Catalogue NumberGA-000620
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2021
Initial Report FDA Received Date02/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR